# SDR SWIA201127270

- Difficulty date: July 25, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 33,721 hours, 31,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 RBL INBOARD AND OUTBOARD VERTICAL POSTS ARE CRACKED AT AFT RADIUS.  (C-CHECK)  REPAIR PER REO.
